# SDR SWAA010101

- Difficulty date: January 13, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 13,361 hours, 11,515 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 0932A
- Condition: Detached
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EVAC SLIDE ASSY FELL OUT OF CONTAINER.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
